# SDR BUEA20160205001

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N974RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145203
- Aircraft time: 35,739 hours, 33,090 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 32,036 hours, 29,836 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 23083671
- Part serial: BX55294
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED DURING DAYLIGHT HOURS & WAS CLIMBING THROUGH 6500 FT, ACCELERATING THROUGH 21KTS, WHEN THE NR 2 ENG ROLLED BACK & FAILED.  THE CREW DECLARED AN EMER & RETURNED BACK.  ACFT HAD AN OVERWEIGHT LANDING & LANDING WAS ALSO UNEVENTFUL WITH 37 PAXS ON BOARD.  ACFT WAS MET BY EMER VEHICLES & NO FLUID LEAKAGE OR DAMAGE WAS EVIDENT.  ACFT WAS PARKED FOR MX ACCESS.  PERFORMED A SPECIAL INSPECTION IN REGARDS TO THE OVERWEIGHT LANDING WITH ZERO DISCREPANCIES.  COMPLETED MX IAW FIM 72-00-00-810-815.  THE SUSPECTED FAULT WAS THE FADEC CHANNEL 2B, CAPTAIN STATED HE WAS OPERATING ON THE 2B CHANNEL, A FADEC WAS SOURCED & INSTALLED.  ENG GND RUNS PERFORMED WITH ZERO DISCREPANCIES.  ACFT WAS RTS.
